# SDR AALA980513

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHT IN MID AND AFT CABIN INOPERATIVE.  REPAIRED SHORTED WIRE IN TAIL COMPARTMENT.  REPLACED FORWARD/AFT MODULES AND BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
